# SDR DALA2024040504114

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,950 hours, 16,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 654a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 R/A 616992-14 - DURING ABS-KU DEMOFIFICATION A REPAIR WAS REQUIRED DUE TO A CRACK GROWING OUT OF A HOLE IN THE FRAME WEB AT STA 654A+22 AND COMPLETED PER ERA 616992-14. CORRECTIVE ACTION: REDEFERRED LOG TO QC, ESTAB MON INSP (0276251)
